| Model Number |
C407699 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During the tavr procedure at the entry site in the femoral artery, there was blood leaking from the valve after the dilator was removed.The introducer stayed in situ during the whole procedure.